# SDR DALA2024080107712

- Difficulty date: August 1, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 78,453 hours, 31,374 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 0697 -TIRE- NUMBER 7 MAIN TIRE TREAD SEPARATION FOUND ON ARRIVAL. CORRECTIVE ACTION: REPLACED NUMBER 7 AND 8 MAIN WHEEL AND TIRE ASSEMBLY.
